Active Ingredients: Each caplet contains Acetaminophen 500 mg and Pamabrom 25 mg.
Inactive Ingredients: Croscarmellose Sodium, D&C Red #7 Lake, FD&C Blue #2 Lake, Hydroxpropyl Methylcellulose, Magnesium Stearate, Microcrystalline Cellulose, Starch, Titanium Dioxide and Triacetin.
Indication: Provides maximum strength relief of: cramps, bloating, water-weight gain, headaches, backaches, and muscular aches and pains.
Directions: Adults and children 12 years and over: Take 2 caplets with water. Repeat every 4 hours, as needed, up to a maximum of 8 caplets per day. Under age 12: Consult your doctor.
: Do not use for more than 10 days unless directed by a doctor. If pain persists for more than 10 days, consult a doctor immediately. Keep this and all drugs out of the reach of children. In case of accidental overdose, immediate medical attention is essential for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
How Supplied: Caplets-White capsule-shaped caplets available in packages of 24 caplets containing 3 blisters of 8 caplets each.